# SDR CA990707024

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894093
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) ON CLIMB-OUT, NR 1 ENGINE OVERHEAT WARNING ILLUMINATED.  ENGINE SHUT DOWN, BOTH FIRE BOTTLES DISCHARGED.  LIGHT STILL ON.   AIRCRAFT DIVERTED.  REPLACED NR 1 ENGINE LOWER FIRE DETECTOR.
